# SDR AALA20000667

- Difficulty date: April 19, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YYT - FLT 38 - AT FL360, CREW OBSERVED ARCHING ON RIGHT FORWARD WINDSHIELD.  WINDSHIELD BEGAN BUBBLING THEN CRACKING.  INNER PAIN REMAINED INTACT.  DIVERTED AND LANDED YYT WITHOUT INCIDENT.  REPLACED RIGHT SIDE FORWARD WINDSHIELD.  REPLACED WINDOW HEAT CONTROLLER.  PERFORMED WINDOW HEATING SYSTEM CHECK PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
